The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 42 NO.2 / (1990))
Decomposition Theorem for Proper Kahler Morphisms
Morihiko Saito,
Pages. 127-148
Abstract
Contents Introduction 1. Polarizable Hodge Modules (cf. [S1]$\sim$ [S2]) 2. Stability by proper Kahler morphisms 3. Decomposition theorem for the proper Kahler direct image of constant sheaf.
Key words
Mathmatical Subject Classification